# SDR AWXA0001731

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BLKHD STA 178 RT SIDE CHORD CRACKED WL 207.  REMOVED AND REPLACED SIDE CHORD IAW SRM 51-40-02.
